# SDR DALA2022071604935

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,393 hours, 29,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0695, LIGHTNING STRIKE ON CROWN EXTERNAL SKIN STA 376 BETWEEN STR 4R. CORRECTIVE ACTION: REPAIRED LIGHTNING STRIKE REF B757 SRM 53-00-01-2R PROCEDURE 6. (2322539)
